MAUDE Adverse Event Report: CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, foreign material was observed during intra-procedural flushing of a 5f infiniti pigtail (pig) 110cm 6side holes (sh) diagnostic catheter after opening the product packaging.The device was replaced with new unknown angiographic catheter and the procedure was completed.There was no reported patient injury.The foreign material was not retained.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.Complaint conclusion: as reported, foreign material was observed during intra-procedural flushing of a 5f infiniti pigtail (pig) 110cm 6side holes (sh) diagnostic catheter after opening the product packaging.The device was replaced with new unknown angiographic catheter and the procedure was completed.There was no reported patient injury.The foreign material was not retained.Additional information was requested but not provided.The non-sterile cath f5 inf pig 110cm 6sh device was returned for evaluation, where visual inspection identified a kinked/bent condition located at approximately 20 cm and 28 cm from the distal tip, with no additional anomalies or damage observed.Functional analysis was performed by flushing water through the proximal end using a laboratory syringe, which demonstrated unobstructed flow with no foreign material exiting the lumen.Dimensional analysis of the outer diameter near the kinked regions measured 0.0665 inches at both locations, which falls within the specified tolerance range, and inner diameter measurements were also within specification; measurements were obtained using calibrated micrometer and pin gauge equipment.Overall, the evaluation confirmed the presence of localized kinking without evidence of foreign material, lumen obstruction, or dimensional nonconformance, and there was no evidence to suggest the condition was related to manufacturing or design processes.The reported ¿catheter (body/shaft) ¿ foreign material¿ was not substantiated because no foreign material was observed, the foreign material was not returned and images were not provided; therefore, the exact source of the foreign material and point of origin cannot be determined.According to the instructions for use (ifu), ¿before use, flush all devices entering a blood vessel with sterile heparinized saline or a similar isotonic solution.¿ foreign material was reported during intra-procedural flushing; however, this observation was not confirmed during evaluation, and no material was available for analysis.Based on the available information, there is no evidence to suggest the reported event is related to manufacturing or design issues; therefore, no additional actions will be taken.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key24339934
Report Number9616099-2026-00261
Device Sequence Number17346464
Product Code DQO
UDI-Device Identifier10705032013918
UDI-Public(01)10705032013918(17)270531(10)18332038
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number534550S
Device Lot Number18332038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIAGNOSTIC GUIDEWIRE; UNKNOWN ANGIOGRAPHIC CATHETER,
Patient SexUnknown